If you need an accessible version of this item please contact JSTOR User Support

Linear Algebra in Geography: Eigenvectors of Networks

Philip D. Straffin, Jr.
Mathematics Magazine
Vol. 53, No. 5 (Nov., 1980), pp. 269-276
DOI: 10.2307/2689388
Stable URL: http://www.jstor.org/stable/2689388
Page Count: 8
  • Download PDF
  • Cite this Item

You are not currently logged in.

Access your personal account or get JSTOR access through your library or other institution:

login

Log in to your personal account or through your institution.

If you need an accessible version of this item please contact JSTOR User Support
Linear Algebra in Geography: Eigenvectors of Networks
Preview not available

Page Thumbnails

  • Thumbnail: Page 
269
    269
  • Thumbnail: Page 
270
    270
  • Thumbnail: Page 
271
    271
  • Thumbnail: Page 
272
    272
  • Thumbnail: Page 
273
    273
  • Thumbnail: Page 
274
    274
  • Thumbnail: Page 
275
    275
  • Thumbnail: Page 
276
    276